# SDR CALA2018043001199

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 62,234 hours, 21,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2604
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 727 LOWER FRAME WEB CRACKED AT FASTENER HOLE, 3 O'CLOCK AND 9 O'CLOCK POSITION. CRACK EXTENDS O/B 0.300" FROM FASTENER HOLE AND I/B FROM FASTENER HOLE THROUGH RADIUS AND INTO INBD FLANGE.  CUT OUT THE CRACKS AND INSTALLED A REPAIR IAW EA 5310-08135, REV. B. REPAIRED IAW EA 5310-08135, REV B, OP 008.
